MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SOLIA T 60; PACING LEAD

BIOTRONIK SE & CO. KG SOLIA T 60; PACING LEAD
Model Number 377181
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pacing impedance was too high and out of range and the pacing thresholds increased.The lead was explanted and replaced approx.38 months after the implantation.Please note that the incident was already reported by the health facility.The serial number in that report was mistaken.Solia t 60, sn 8000428942 was implanted during the procedure.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 50 cm proximal to the lead tip.The distal fragment was received for analysis.The proximal fragment was not returned.An extraction aid was found on the fragment, it is reasonable to assume that the lead was cut during the surgery.The analysis showed that the lead tip was found covered in fibrotic growth.Calcifications are known to cause high impedances and pacing thresholds and is thus assumed to be the root cause of the clinical observations.Furthermore, cuts into the insulation were found 34 cm proximal to the lead tip, which most likely resulted from the extraction procedure.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SOLIA T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15127346
Report Number1028232-2022-03826
Device Sequence Number6625547
Product Code NVN
UDI-Device Identifier04035479118297
UDI-Public04035479118297
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number377181
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown